# SDR YENA2023121801596

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 8,671 hours, 1,285 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,671 hours, 1,285 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 51171
- Condition: Failed
- Location: Loop A
- Part time: 934 hours, 146 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 1 FIRE LOOP A FAULT ECAM ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PERFORMED TSM 26-12-00-810-852-A. INSPECTED AGB LOOP A FIRE DET CORE LOOP. FOUND LOOP BROKEN. REPLACED PER AMM 26-12-17. ALL OPS NORMAL. BITE TEST OK. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED. MCC HAROON.'
